# SDR AALA201608099002

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 6,957 hours, 2,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 893301
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE; FLIGHT CREW REPORTED A LANDING GEAR LGCIU NR 1 FAULT AND THE LT GEAR DOOR NOT UP AND LOCKED.  ATC DECLARED AN EMERGENCY WHERE THE ACFT LANDED SAFELY.  MAINTENANCE DETERMINED THAT THE LGCIU REFLECTED THAT PROXIMITY SENSOR 15GA FAULTED AND REPLACED IT IAW AMM 32-31-73 & 32-69-00.  LGCIU NR 1 WAS ALSO REPLACED AS A PRECAUTIONARY MEASURE IAW AMM 32-31-71.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 32-31-00-700-002-A.
